Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: My breathing gets worse at night?
|darkside44 - Fri Dec 21, 2007 11:25 pm||
I was wondering why my symtoms seem to get worse at night time?
My breathing is worse at night everything seems worse. i don't understand why?
could somebody tell me why? and if that is even possible?How long before the zoloft starts to even out my system again since i was only of it for 3 and a half days. I have been back on it since thursday night. I take 50mg's 1x day.
please somebody give me a clear anwser!!!
thank you for your time and effort.
|Debbie Miller, RN - Sat Dec 22, 2007 12:13 am||
Sometimes people breathe better when the head of the bed is elevated to about a 30 degree angle. You might try this.
Zoloft usually takes a couple of weeks to be in a therapeutic range. The dose sometimes needs to be adjusted to find what works best for you but it is kind of a long process. Try to be patient but be in touch with your doctor if you feel you are getting worse, have any suicidal thoughts or feelings of wanting to do harm.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.